side effects kaletra combivir
Feb 20, 2008
Taking kaletra and combivir for more than 2 months now. Side effects persist: nausea very bad, stomach cramps, diorreah increasing, not supporting many types of food. Loosing weight. Very tired, exhausted in evening, at time already late afternoon. Left combivir aside one time and was much better. CD4 improved from 21 to 25 over 1 month; virus load "zero". Would it be worthwhile to replace combivir?
Response from Dr. Henry
Both Combivir and Kaletra can cause persistent gut complaints. Switching Combivir to Truvada or Epzicom (if HLA B5701 negative) is often an option to consider if symptoms persist, no other cause if found (ie gut infection, lactose intolerance, many others), and simple management doesn't provide effective relief (anti diarrheal agents, calcium supplements, and others). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sore Throat A Symptom Of AIDS?
- Is White Tongue An Ars Symptom?
- Bloody Nose After Vaginal Sex With Condom Does It Mean I Have HIV
- Hairy Tongue After Rubbing Penis Worried I Have HIV
- Itchy Red Spots After Oral Sex Sign Of HIV AIDS
- Pain In Penis After Condom Inside Out Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.